# SDR SWAA2022032443803

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB HAS CORROSION STA 794 TO 847 RBL 21 TO 27 WL 163 / REMOVED CORROSION FROM AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB STA 794 TO 847 RBL 21 TO 27WL 163 AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT ORIG 'T' OUR LOSS .020' REMAIN .025' INSTALLED NEW PART P/N 146A8123U6 IAW SRM 51-10-02 SRM 53-60-15-1A-1 SRM 51-40-02 DWG 146A8340 REV- AND AMM 51-21-91-620-802 ATAG #WN4221
